# SDR SWAA2018032220643

- Difficulty date: February 10, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT RETAINER FORWARD FASTENER SHEARED.  R&R FASTENER IAW SRM.
